Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Weakness in legs and hands after treatment for TB in lungs. Diagnosed with brain TB. Treatment advise?

hi sir my mom is ill from long time nw she is 54 years old she had t.b in lungs but she recovered with medicine but still she is on medicine and very week and nw her right leg dtop working and hand also but finger are working doc says she has tumer in her brain that might be brain t.b or other big thing they wan piece for detection but we don t wan any surgry or any cut she is very week i feel helpless don t knw wt to do ?nw she is at home pls give advise being a family member pls sir
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Thanks for writing to us.
If your mom has lung TB for which she is taking TB medicines than she needs to continue that.
If your doctor has done CT scan or MRI of brain than they should be able to make a diagnosis. If they could not make a diagnosis on MRI or CT scan than Biopsy of the lesion would help them to come to a definite diagnosis. Unless & untill it is very clear that the tumour in brain is what , it is very difficult to treat a patient without diagnosis. So kindly follow your doctors advise.
Take care.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor